# SDR VJ9800376

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1A374411
- Condition: Corroded
- Location: Bs 935-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 SPLICE CORRODED STA 935-965.  REMOVED 2 SPLICE CORRODED.  REMOVED 32 .125 FORMED SECTION LONGERON CORRODED, FABRICATED NEW LONGERON FROM EXTRUSION S1242886, IAW SRM 53-02 FIG 15, DRILLED, TRIMMED AND DEBURRED LONGERON AND SPLICE REPAIRS IAW DC-9 SRM 51-10-4.  TREATED AND PRIMED LONGERON IAW SRM 51-10-3.  INSTALLED LONGERON AND SPLICE REPAIRS IAW SRM 53-02 FIG 15.
